# SDR 99UAL900336

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Engine: Pwa PW4090
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKEOFF AIRFRAME VIBRATION OF UNDETERMINED ORIGIN.  AIRCRAFT RETURNED TO LAX.
